# SDR SWAA2022062120551

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,467 hours, 12,578 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 4581
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC STAB TRIM INOP / [01] FOUND STABILIZER TRIM MOTOR AT FAULT; REPLACED MOTOR IAW AMM 27-41-71; OPS CHECKS GOOD
